# SDR SWIA201439388

- Difficulty date: September 3, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 29,402 hours, 17,629 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 310 FRAME HAS CORROSION ON THE FORWARD SIDE AT STRINGER 27.   REPAIRED IAW REO.
